MAUDE Adverse Event Report: DJO, LLC CMF; OL1000 SINGLE COIL SIZE 1

DJO, LLC CMF; OL1000 SINGLE COIL SIZE 1
Model Number 01-211-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "patient states that they used the device around five times and the device was causing the strength in the patient's hand to lessen.The patient went to their doctor and they told the patient they didn't know why they were experiencing these symptoms".Questionnaire not received from customer or clinician.Device not received manufacturer at this time.

Brand Name
CMF
Common Device Name
OL1000 SINGLE COIL SIZE 1
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key7404922
Report Number3012446970-2018-00001
Device Sequence Number19261982
Product Code LOF
UDI-Device Identifier00888912161749
UDI-Public00888912161749
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-211-0001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;